Alert archive / Colorado / Flash Flood Warnings in 2024

Flash Flood Warning 4, NWS Pueblo, CO

June 9, 2024Huerfano County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jun 9, 2024, 6:55 PM MDT for Huerfano County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2024, 6:55 PM MDT (00:55 UTC)
Expired
Jun 9, 2024, 9:14 PM MDT
In force
2 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County Huerfano County, CO

The radar

The Pueblo radar (KPUX), 123 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.9 hours before the alert went out and 313 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2024-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2024-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
3005 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

413 
WGUS55 KPUB 100055
FFWPUB
COC055-100400-
/O.NEW.KPUB.FF.W.0004.240610T0055Z-240610T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
655 PM MDT Sun Jun 9 2024

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Central Huerfano County in southeastern Colorado...

* Until 1000 PM MDT.

* At 655 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  La Veta.

This includes the following high risk locations...
	North Abeyta Creek at Highway 160 bridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3747 10500 3760 10503 3763 10490 3751 10483

FLASH FLOOD...RADAR INDICATED

$$

SR
1 follow-up statement
836 
WGUS75 KPUB 100314
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
914 PM MDT Sun Jun 9 2024

COC055-100324-
/O.CAN.KPUB.FF.W.0004.000000T0000Z-240610T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huerfano CO-
914 PM MDT Sun Jun 9 2024

...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL HUERFANO COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

&&

LAT...LON 3747 10500 3760 10503 3763 10490 3751 10483

$$

SR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 6:16 PM MDT, 39 minutes earlier. Its key messages:

  • Strong to severe thunderstorms are expected today, with main risks being hail and torrential rainfall.
  • Showers and strong thunderstorms are expected for tomorrow as well, with primary risks being heavy rainfall and localized flash flooding.
  • A warming and drying trend kicks off Tuesday, with near-record heat expected by Thursday.
Area forecast discussion, Jun 9, 6:16 PM MDT, 39 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
616 PM MDT Sun Jun 9 2024

.KEY MESSAGES...

- Strong to severe thunderstorms are expected today, with main risks
  being hail and torrential rainfall.

- Showers and strong thunderstorms are expected for tomorrow as well,
  with primary risks being heavy rainfall and localized flash
  flooding.

- A warming and drying trend kicks off Tuesday, with near-record
  heat expected by Thursday.

&&

.SHORT TERM /THROUGH MONDAY/...
Issued at 234 PM MDT Sun Jun 9 2024

Currently..

Showers and thunderstorms have already developed across the high
country, one of which is already showing signs of being severe over
the Wet Mountain Valley. Stronger storms are beginning to develop
over the Pikes Peak region this hour as well. Dewpoints are very
high over the area, with many locations in the many locations in the
50s and low 60s this hour. Temperatures are in 70s over the plains.
Winds are southeasterly. SPC mesoanalysis is showing around 2000
J/kg of SBCAPE over our eastern mountains and the I-25 corridor for
the 2pm to 4pm timeframe. Supercell composites of 2 are being
analyzed over southern Fremont, western Pueblo, and Custer counties,
which is where our current severe warning is out. Dewpoints in this
area have been undersold by models all morning.

Rest of Today and Tonight..

Easterly upslope has brought in additional moisture, and is fueling
today's CAPE driven thunderstorm activity. The main differences
between today and yesterday will be the lack of sheer and steering
flow, and the increase in moisture. This will make for slower moving
and more efficient rain-maker types of thunderstorms across our
area. With the amount of instability we have present in our
atmosphere though, we still can't rule hail up to 1.5 inches and
wind gusts up to 60 mph. Though today's severe threat will be more
torrential rainfall and localized flash flooding focused, we could
see impacts from damaging winds and hail across our eastern
mountains and the I-25 corridor. Storm look to push southeast
throughout the late evening hours, with most convection pushing down
into our southeast plains by around 11pm this evening. Depending on
lingering moisture from outflow boundaries, most areas look to be
dry by the early morning hours of tomorrow, though some high res
models guidance does keep showers over portions of our plains well
into the overnight hours.

Tomorrow...

Models bring a weaker/open low south of our border tomorrow which,
in combination with remnant pacific moisture from this weekend's
event, will help to spread another round of showers and
thunderstorms across the area for tomorrow afternoon and tomorrow
evening. Our temperatures increase by a couple of degrees, and our
dewpoints decrease by a couple of degrees, but for the most part we
will continue to see a risk of torrential rain and localized flash
flooding due to slow moving storms, possible training storms, and
already cresting local waterways. Urban areas that see high amounts
of rainfall today could see localized flash flooding tomorrow as
well. SPC has us outlooked for a marginal risk for severe
thunderstorms across our eastern mountains and the I-25 corridor,
and WPC has most of our mountains outlooked for excessive rainfall
as well. Burn scars will be more at risk tomorrow, especially any
that see rain today.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Issued at 234 PM MDT Sun Jun 9 2024

Tuesday..

Models bring a ridging pattern back over our region by Tuesday,
which will kick off another warming and drying trend that will
persist for the Tuesday through Thursday portion of this week. For
Tuesday, enough lingering moisture looks to be present for isolated
to scattered high-based showers and weak thunderstorms over most of
the forecast area. Our higher terrain and mountain adjacent
locations should see some decent rainfall out of storms still, but
our eastern plains locations could end up seeing more gusty outflow
winds than meaningful rain with Tuesday's storms if we dry out as
much as models are currently pointing towards. Temperatures warm
back up to several degrees above where we'll be on Monday, but only
two or three degrees above normal for most locations. Highs look to
be in the mid to upper 80s across out plains, with upper 70s and low
80s for mountain valleys, and 60s and 70s for higher terrain
locations.

Wednesday and Thursday..

As ridging continues to build, we continue to get hotter and drier
through this period. Pops and qpf both decrease in coverage and
intensity, and become restricted to the mountains for Wednesday, and
mostly non-existent for Thursday. This means that we could see a few
stray showers and weak storms over the high country on Wednesday,
though they will likely be gusty wind-makers moreso than rain-
makers, and precip is not likely for most areas on Thursday.
Temperature-wise, expect a steady climb to near record heat by
Thursday, with highs in the mid to upper 90s across the plains on
Wednesday and widespread triple digits for many locations on
Thursday. It is still several days out, but all three of our climate
sites are forecast to come within a degree or two of our record
highs for Thursday. (Colorado Springs record: 95, Pueblo record:
102, Alamosa record: 90)

Friday Onwards..

For Friday, models bring a low onshore over California late
Thursday, and into the Four Corners region by Friday evening. This
system will bring Pacific moisture and southwesterly flow into our
region, which should help to spark showers and thunderstorms for at
least the Friday and possibly Saturday timeframe as well depending
on timing, trajectory, and lingering moisture associated with the
system after it passes through. It's too early to tell exactly how
this system will play out, but it seems likely that most areas will
see rain and storm chances for at least Friday. Another warming and
drying trend looks to follow suit quickly after the departing Friday
system.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 607 PM MDT Sun Jun 9 2024

Scattered showers and storms will continue to move east across
the region through the evening, with chances for storms at all
3 terminals. Storms could bring brief MVFR conditions to the
terminals, along with gusty outflow winds to 40kts. Storms clear
the area through the evening, with outflow expected to bring
moisture back across the I-25 Corridor with stratus expected
at COS through the early morning hours. Stratus to diminish
by 16Z with chances of showers and storms once again at the
terminals after 20Z.

&&

.HYDROLOGY...
Issued at 234 PM MDT Sun Jun 9 2024

Rapid snow melt continues, leading to elevated flows along the
Arkansas River from Leadville to Avondale through at least
Monday, along with smaller creeks and streams close to the
mountains. While water levels are generally expected to stay
within their banks, fast flows can still be dangerous. Heavy
rainfall today and tomorrow could increase flash flood potential
for the southeast mountains and eastern plains, especially for
waters with already elevated flows.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...EHR
LONG TERM...EHR
AVIATION...MW
HYDROLOGY...EHR
Hazardous weather outlook, Jun 9, 11:34 AM MDT, 7 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1134 AM MDT Sun Jun 9 2024

COZ058>089-093>099-101745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1134 AM MDT Sun Jun 9 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

A few strong to marginally severe thunderstorms will be possible
this afternoon, mainly across the interior southeast mountains
and the adjacent plains, and I-25 corridor. Storms will start
over the mountains, with some moving over the plains late this
afternoon into this evening. Main impact concerns will be hail up
to 1.5 inches in diameter, wind gusts to 60 mph, and locally heavy
rainfall.

There is also a very slight chance for a brief landspout tornado
today in the Wet Mountain Valley.

Localized flash flooding will be a concern today for burn scars,
urban areas, and for creeks and streams close to the mountains
that are already running high due to snow melt.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A few strong thunderstorms will be possible across the mountains and
adjacent valleys and plains for Monday. Thunderstorm risks will be
lightning, locally heavy rainfall, and small hail under 1 inch in
diameter.  Localized flash flooding will be possible on burn scars
and for urban areas.

Thunderstorm chances gradually decrease through next week with the
thunderstorm risks transitioning toward gusty outflow winds up to 50
mph and lightning as we dry out and heat up once more.  Another
uptick in thunderstorms will be possible on Friday with the approach
of another Pacific disturbance.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

Hodanish

In the hours before

Local storm report, Jun 9, 4:51 PM MDT, 2 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
451 PM MDT Sun Jun 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     Landspout        6 SW Villa Grove        38.19N 106.04W
06/09/2024                   Saguache           CO   Storm Chaser

            Video on social media.

&&

mw
Special weather statement, Jun 9, 5:10 PM MDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
510 PM MDT Sun Jun 9 2024

COZ074-088-100015-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
510 PM MDT Sun Jun 9 2024

...SCATTERED STRONG THUNDERSTORM WILLs IMPACT SOUTHWESTERN LAS
ANIMAS COUNTY THROUGH 615 PM MDT...

At 509 PM MDT, Doppler radar was tracking scattered strong
thunderstorms 7 miles northeast of Boncarbo, or 8 miles northwest of
Trinidad, moving northeast at 5 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Trinidad, Cokedale, Starkville, Gulnare, Boncarbo, Model, Segundo,
Hoehne, and Raton Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3735 10479 3736 10415 3700 10407 3699 10476
TIME...MOT...LOC 2309Z 222DEG 6KT 3728 10458

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Rodriguez
Special weather statement, Jun 9, 5:28 PM MDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
528 PM MDT Sun Jun 9 2024

COZ081-082-100000-
Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
528 PM MDT Sun Jun 9 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN TELLER COUNTY
THROUGH 600 PM MDT...

At 527 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cripple Creek, or 18 miles west of Colorado Springs, moving southeast
at 10 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cripple Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3882 10527 3887 10514 3875 10503 3870 10519
TIME...MOT...LOC 2327Z 326DEG 8KT 3879 10516

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Rodriguez
Special weather statement, Jun 9, 5:33 PM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
533 PM MDT Sun Jun 9 2024

COZ072-076-077-100000-
Western/Central Fremont County Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
533 PM MDT Sun Jun 9 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN FREMONT COUNTY
THROUGH 600 PM MDT...

At 533 PM MDT, Doppler radar was tracking a strong thunderstorm over
Coaldale, or 59 miles southwest of Colorado Springs, moving east at
10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Coaldale, Cotopaxi, and Howard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3830 10582 3845 10588 3852 10572 3833 10560
TIME...MOT...LOC 2333Z 248DEG 8KT 3838 10576

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Rodriguez
Special weather statement, Jun 9, 6:28 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
628 PM MDT Sun Jun 9 2024

COZ074-088-100100-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
628 PM MDT Sun Jun 9 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 700 PM MDT...

At 628 PM MDT, Doppler radar was tracking a strong thunderstorm near
Segundo, or 19 miles west of Trinidad, moving northwest at 5 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cokedale, Segundo, Boncarbo, and Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3714 10461 3703 10482 3711 10503 3732 10479
TIME...MOT...LOC 0028Z 139DEG 6KT 3717 10486

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Rodriguez
Special weather statement, Jun 9, 6:30 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
630 PM MDT Sun Jun 9 2024

COZ086>088-100100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
630 PM MDT Sun Jun 9 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL HUERFANO...NORTH
CENTRAL LAS ANIMAS AND SOUTH CENTRAL PUEBLO COUNTIES THROUGH 700 PM
MDT...

At 630 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles east of Walsenburg, or 34 miles north of Trinidad, moving north
at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of east central
Huerfano, north central Las Animas and south central Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3746 10429 3747 10455 3784 10461 3783 10422
TIME...MOT...LOC 0030Z 180DEG 16KT 3766 10443

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Rodriguez

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 6:03 PM MDTSevere Thunderstorm WarningPUBLas Animas27 min
Jun 9, 6:28 PM MDTSpecial Weather StatementPUBCostilla32 min
Jun 9, 6:30 PM MDTSpecial Weather StatementPUBHuerfano30 min
Jun 9, 6:38 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo37 min
Jun 9, 6:48 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas27 min
Jun 9, 7:56 PM MDTSpecial Weather StatementPUBPueblo49 min
Jun 9, 8:31 PM MDTFlash Flood WarningPUBPueblo3 hr
Jun 10, 11:06 AM MDTRiver Flood WarningPUBPueblo4 days
Jun 10, 2:01 PM MDTFlash Flood WarningPUBChaffee3 hr
Jun 10, 2:51 PM MDTSpecial Weather StatementPUBTeller24 min
Jun 10, 2:54 PM MDTSpecial Weather StatementPUBTeller36 min
Jun 10, 4:00 PM MDTSpecial Weather StatementPUBSaguache30 min
Jun 10, 4:04 PM MDTSpecial Weather StatementPUBCuster26 min
Jun 10, 4:15 PM MDTSpecial Weather StatementPUBCuster30 min
Jun 10, 4:27 PM MDTSpecial Weather StatementPUBFremont33 min
Jun 10, 4:30 PM MDTSpecial Weather StatementPUBFremont30 min
Jun 10, 4:34 PM MDTSpecial Weather StatementPUBCuster26 min
Jun 10, 4:39 PM MDTSpecial Weather StatementPUBRio Grande36 min
Jun 10, 4:45 PM MDTSpecial Weather StatementPUBFremont30 min
Jun 10, 4:51 PM MDTSpecial Weather StatementPUBCuster24 min
Jun 10, 4:56 PM MDTSevere Thunderstorm WarningPUBFremont34 min
Jun 10, 5:01 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont29 min
Jun 10, 5:07 PM MDTSpecial Weather StatementPUBAlamosa23 min
Jun 10, 5:11 PM MDTSpecial Weather StatementPUBFremont34 min
Jun 10, 5:18 PM MDTSpecial Weather StatementPUBAlamosa27 min
Jun 10, 5:28 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont32 min

Nearby

Flash Flood Warnings in Colorado, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.